# SDR AALA202409308983

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 11,804 hours, 4,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 163793
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE EMERGENCY LIGHTS INOPERATIVE THROUGHOUT AIRCRAFT. REPLACED EMERGENCY LIGHTING POWER SUPPLIES M1670, M2335, AND M1672 PER AMM 33-51-06.
